# SDR MASA200601328

- Difficulty date: May 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,667 hours, 2,656 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6717 EUG - FLAP 1/2 SPEED STATUS MESSAGE UPON ARRIVAL INTO LAS.  MX CLEARED INHIBITS AND SYSTEM OP'S CHECK GOOD.
